Sustain Alpha side effects - normal?

hypebeast420

New member
Awards
0
Long time lurker, first time poster. I got Sustain Alpha purely as a libido boost, not PCT. I'm not against anabolics, just we get tested at my work (military) so don't want to chance it. Plus, I feel like I'm making decent enough gains now, my test levels aren't through the roof but aren't terrible either, so just wanted a mild boost and also a libido boost.

Sustain Alpha did deliver when it came to the libido boost--wasn't like I felt like I was on some kind of turbo beast mode, but general better mood, better energy, and more desire.

However, I do have a side effect that the first couple hours after applying it, I start feeling an uncomfortable tightness around my chest and sometimes feel lightheaded. My resting heart rate also sometimes goes into the 90s, which is NOT normal for me. I wasn't sure what was happening, so I got checked out by our medics just to be safe, they ran an EKG and no issues with my heart. It's just as if I took way too much caffeine, but I wasn't even drinking coffee that day.

Is this normal? If it wasn't for this, I'd be a huge Sustain Alpha fan because it did deliver as promised, just with this odd side effect. I'm only using 3 pumps. Might drop it to 2. Definitely SOMETHING is happening, unlike a lot of supplements that I basically abandoned for seeming to not have much value above placebo.

Open to other options for a libido boost or general test boost. My concern with straight up TRT is while I don't want to have kids any time soon, I also don't want to potentially impair fertility for when that time does come. Open to options on that also though, especially if you got research that says otherwise as far as fertility.
 
cheftepesh1

cheftepesh1

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
Could be something allergic. Never heard of anyone having that kind of issue. Try at a lower dose and see how that goes.
 
LeanEngineer

LeanEngineer

Legend
Awards
4
  • RockStar
  • Established
  • Best Answer
  • First Up Vote
Agreed with the above. It's always good to try and adjust such as lowering the dosage and see how you react.
 

hypebeast420

New member
Awards
0
Could be something allergic. Never heard of anyone having that kind of issue. Try at a lower dose and see how that goes.
Allergy might actually make sense. Didn't think of that one at first, but had a strange reaction to scented soap long ago. Just a skin rash, nothing more, but maybe something along those lines.

Edit: yeah, I wonder if it's the essential oils in Sustain Alpha. Just a theory. Might do some research on Dermacrine and see if that might suit my goals (not a PCT but a standalone libido/mild test boost). Will also play with lower dosages. I do like the main effect of Sustain Alpha, just something in it is having some unintended issues also.
 
Last edited:

N2ofusion

Active member
Awards
2
  • Established
  • First Up Vote
I swear I noticed a very subtle lightheaded feeling after it absorbed, but seemed to go away by the second week.
 
Vitruvian Man

Vitruvian Man

Member
Awards
1
  • First Up Vote
I swear I noticed a very subtle lightheaded feeling after it absorbed, but seemed to go away by the second week.
Yeah I had this too. It felt like more of a little ‘high’ to me though. I assumed was just the test boosting effects.

Like a slight little stimulation
 
thebigt

thebigt

Legend
Awards
5
  • Best Answer
  • Established
  • Legend!
  • RockStar
  • First Up Vote
Yeah I had this too. It felt like more of a little ‘high’ to me though. I assumed was just the test boosting effects.

Like a slight little stimulation
i agree, the mood boost for me feels stimulating
 

Similar threads


Top